# SDR DHL2007806507

- Difficulty date: March 28, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3758496U2
- Condition: Cracked
- Location: Bs 1140-1120
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FITTING CRACKED STA 1140.000 - 1120.000 L-35R.  REMOVED AND REPLACED CRACKED FITTING IN AFT CARGO COMPT BILGE (STA 1140.000 - 1120.000, L-35R) IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
